MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETTF3636C70E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/08/2017
Type of Reportable Event Serious Injury
Event or Problem Description
An aneurx stent graft was implanted in a patient for the endovascular treatment an abdominal aortic aneurysm.It was reported that the aneurx stent graft has migrated distally with a proximal type i endoleak.The physician elected to implant an endurant aortic cuff.The migration and type i endoleak were resolved.It was reported that the patient presented emergently.The ct revealed that there was a proximal type i endoleak and a contained aneurysm rupture.The physician elected to implant an endurant aortic cuff, snorkel the renal arteries and implant aptus endoanchors.Three aptus endoanchors were successfully implanted in the patient however, when the physician attempted to load the 4th endoanchor in the heli-fx applier there was a double beep sound and the endoanchor would not load.The physician changed to another heli-fx applier and the same exact event occurred.The final angiogram revealed that the proximal type i endoleak was not resolved.The patient is being evaluated for open repair.Per the physician, the cause of the stent graft migration, proximal type i endoleak and aneurysm rupture were related to patient anatomy of disease progression and the cause of the heli-fx event cannot be determined.No additional clinical sequelae were reported and the patient will be monitored by their physician.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II EXTENSION CUFF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6446561
Report Number2953200-2017-00484
Device Sequence Number16404474
Product Code MIH
UDI-Device Identifier00613994991515
UDI-Public00613994991515
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2018
Device Model NumberETTF3636C70E
Device Catalogue NumberETTF3636C70E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2017
Supplement Date Received by Manufacturer03/08/2017
Initial Report FDA Received Date03/30/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR